# SDR GTIA2024122738627

- Difficulty date: December 24, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 8,022 hours, 3,459 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT ISOLATED TO PACK 2 -PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , APPLIED DECISION AND FOUND PACK 2 AS SOURCE OF ODOR , SEE LOG PAGE 3551645-1 FOR RT PACK MEL / DEACTIVATION
